# SDR 2007FA0000531

- Difficulty date: June 15, 2007
- Submitted: June 20, 2007
- Operation: General aviation
- Aircraft: N591AF
- Make and model: Pilats PC1245
- Aircraft serial: 591
- Aircraft time: 2,329 hours, 2,071 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,240 hours, 1,997 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 9450202205
- Part serial: S5432
- Condition: Broken
- Location: Te Flaps
- Part time: 2,329 hours, 2,071 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN THE FLAPS WERE SELECTED TO 15 DEGREES THE FLAPS FAILED TO EXTEND AND A FLAP CAUTION ANNUNCITOR WAS DISPLAYED ON THE CAWS PANEL. THE FLIGHT CREW FOLLOWED THE APPROPRIATE POH PROCEDURES AND LANDED UNEVENTFULLY. INVESTIGATION INTO THE FLAP PROBLEM AFTER THE AIRCRAFT LANDED DETERMINED THAT THE LT IB FLAP FLEX DRIVE PN 945.02.02.205, SN S2532, HAD BROKEN JUST IB OF THE LT IB FLAP ACTUATOR.
